# SDR UIEA2023070600726

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 91,495 hours, 11,916 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508960
- Part serial: 89011980
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/H FMC OUTPUT LOST( REMOVED AND REPLACED L/H FMC IAW AMM 34-61-00. INSTALLED ALL NEW SOFTWARE IAW AMM 34-61-00, OPS TEST IAW AMM 34-61-00. PERFORMED AUTOLAND UNIQUE TEST IAW 22-10-00. NO KNOWN DEFECTS AT THIS TIME.  )
